MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS INC 10G X 9CM MAMMOTOME® REVOLVE STEREOTACTIC PROBE; BIOPSY SYSTEM

DEVICOR MEDICAL PRODUCTS INC 10G X 9CM MAMMOTOME® REVOLVE STEREOTACTIC PROBE; BIOPSY SYSTEM
Model Number MST1009
Medical Device Problem Code Failure to Obtain Sample (2533)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 07/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The 10g x 9cm mammotome® revolve stereotactic probe is a sterile, single patient use instrument which may be used with imaging guidance, such as x-ray, to excise a diagnostic sample for diagnosis.The device is not available to be returned to the manufacturer for evaluation, which prevents a full investigation and analysis of the root cause at this time.However, the failure more has been identified in the risk management file and has been shown to occur if the tissue strip contained in the sample management systems are not fully aligned or seated properly as instructed within the ifu.Although no serious injuries occured, upon consultation with devicor's medical department, this failure mode has been determined to be a reportable malfunction as a result of potential loss of tissue for diagnostic purpose.Thus, pursuant to 21 cfr 803, we are submitting this medwatch report.
 
Event or Problem Description
Troubleshooting in vab, no core in the tray.

Brand Name
10G X 9CM MAMMOTOME® REVOLVE STEREOTACTIC PROBE
Common Device Name
BIOPSY SYSTEM
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS INC
300 e-business way
fifth floor
cincinnati OH 45241
MDR Report Key7697707
Report Number3008492462-2018-00052
Device Sequence Number1121286
Product Code KNW
UDI-Device Identifier10841911100741
UDI-Public(01)10841911100741(17)210423(10)F11815454D
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K152989
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/23/2021
Device Model NumberMST1009
Device Catalogue NumberMST1009
Device Lot NumberF11815454D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2018
Initial Report FDA Received Date07/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;